advertisement
Question
Posted by: | 2018/03/19

Drug interaction - Wellbutrin 150 and Urbanol

Good day. Wellbuterin 150 and Urbanol was prescribed to my mother recently. She suffers from depression, she used to drink cilift and urbanol. After the change in her medication she is suddenly suffering from really bad aggressiveness and she is also very emotional. She is also complaining of feeling light headed. Could it be a drug interaction between the urbanol and the wellbuterin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink
- 2018/03/19

Good day !  Clearly this needs to be discussed with the treating doctor, who should have all the relevant information at hand. Irritability and anger is actually a well-recognized possible side-effect of Wellbutrin, which might be becoming a bit too popular and fashionable among some doctors these days. here are alternatives which could be used in it place.
Light-headedness is quite a common side-effect of many drugs, usually in the first couple of weeks after starting on them, and is often temporary

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement